# SDR AALA20161125007

- Difficulty date: November 24, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 61,792 hours, 7,713 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ETY2132523
- Part serial: B2607
- Condition: Leaking
- Location: Mlg
- Part time: 31,563 hours, 3,894 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE RECEIVED AN ICAS STATUS MESSAGE.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  INVESTIGATION REVEALED NR 6 MAIN TIRE AT 190 PSI. PRESSURE CONTINUED TO DECREASE VERY SLOWLY OVER THE COURSE OF THE FLIGHT. REMOVED AND REPLACED #6 WHEEL ASSEMBLY IAW AMM 32-45-01.
